MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-45S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that one hour post implant and atrioventricular node ablation resulting in an underlying junctional rhythm, the patient experienced runs of ventricular tachycardia (vt) and a sustained torsade's episode.The right ventricular (rv) lead exhibited rising thresholds.The next morning the rv lead displayed undersensing, with high and unstable thresholds and a micro-dislodgement.An rv lead revision was planned.It was further reported that the left ventricular (lv) lead was no longer functioning and had dislodged into the rv.The rv was revised to a new location, remains in use, and had measurements all within normal ranges.The lv lead was removed and when the physician attempted to regain access to the coronary sinus, the delivery catheter perforated and "made its own track." an echocardiogram was performed an noted a small pericardial effusion.The lv lead replacement was abandoned and the device was downgraded.The patient was administered albumin and no further intervention was needed.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9593726
Report Number9612164-2020-00252
Device Sequence Number14223069
Product Code DQY
UDI-Device Identifier00643169143265
UDI-Public00643169143265
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number6250V-45S
Device Catalogue Number6250V-45S
Device Lot Number0009302705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age68 YR
Patient Weight102